American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec. Extending positive definiteness. Trans. Amer. Math. Soc. 363 (2011) 545-577. MR 2719693.
Abstract, references, and article information
View Article: PDF

[2] C. Foias, I. B. Jung, E. Ko and C. Pearcy. Hyperinvariant subspaces for some subnormal operators. Trans. Amer. Math. Soc. 359 (2007) 2899-2913. MR 2286062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Caixing Gu. On a class of jointly hyponormal Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002) 3275-3298. MR 1897400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] In Sung Hwang and Woo Young Lee. Hyponormality of trigonometric Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002) 2461-2474. MR 1888332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Douglas R. Farenick and Woo Young Lee. Hyponormality and spectra of Toeplitz operators. Trans. Amer. Math. Soc. 348 (1996) 4153-4174. MR 1363943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Takahiko Nakazi and Katsutoshi Takahashi. Hyponormal Toeplitz operators and extremal problems of Hardy spaces . Trans. Amer. Math. Soc. 338 (1993) 753-767. MR 1162103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John B. Conway. Towards a functional calculus for subnormal tuples: the minimal normal extension . Trans. Amer. Math. Soc. 326 (1991) 543-567. MR 1005077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] John Spraker. The minimal normal extension for $M\sb z$ on the Hardy space of a planar region . Trans. Amer. Math. Soc. 318 (1990) 57-67. MR 1008703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ameer Athavale. Holomorphic kernels and commuting operators . Trans. Amer. Math. Soc. 304 (1987) 101-110. MR 906808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Pei Yuan Wu. Hyponormal operators quasisimilar to an isometry . Trans. Amer. Math. Soc. 291 (1985) 229-239. MR 797056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] John B. Conway and Paul McGuire. Operators with $C\sp{\ast} $-algebra generated by a unilateral shift . Trans. Amer. Math. Soc. 284 (1984) 153-161. MR 742417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Kevin F. Clancey and Bhushan L. Wadhwa. Local spectra of seminormal operators . Trans. Amer. Math. Soc. 280 (1983) 415-428. MR 712269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] C. A. Berger and Marion Glazerman Ben-Jacob. Trace class self-commutators . Trans. Amer. Math. Soc. 277 (1983) 75-91. MR 690041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert F. Olin and James E. Thomson. Algebras generated by a subnormal operator . Trans. Amer. Math. Soc. 271 (1982) 299-311. MR 648094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] John B. Conway and Pei Yuan Wu. The structure of quasinormal operators and the double commutant property . Trans. Amer. Math. Soc. 270 (1982) 641-657. MR 645335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Gerard E. Keough. Subnormal operators, Toeplitz operators and spectral inclusion . Trans. Amer. Math. Soc. 263 (1981) 125-135. MR 590415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] William W. Hastings. Subnormal operators quasisimilar to an isometry . Trans. Amer. Math. Soc. 256 (1979) 145-161. MR 546912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. G. Lautzenheiser. Spectral theory for subnormal operators . Trans. Amer. Math. Soc. 255 (1979) 301-314. MR 542882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Stephen L. Campbell and Ralph Gellar. Linear operators for which $T\sp*T$ and $T+T\sp*$ commute. II . Trans. Amer. Math. Soc. 226 (1977) 305-319. MR 0435905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Joseph G. Stampfli. A local spectral theory for operators. V. Spectral subspaces for hyponormal operators . Trans. Amer. Math. Soc. 217 (1976) 285-296. MR 0420325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] C. R. Putnam. Almost isolated spectral parts and invariant subspaces . Trans. Amer. Math. Soc. 216 (1976) 267-277. MR 0385599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mehdi Radjabalipour. On subnormal operators . Trans. Amer. Math. Soc. 211 (1975) 377-389. MR 0377574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] C. R. Putnam. Spectra of polar factors of hyponormal operators . Trans. Amer. Math. Soc. 188 (1974) 419-428. MR 0343088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] John W. Bunce. Irreducible representations of the $C\sp{\ast} $-algebra generated by a quasinormal operator . Trans. Amer. Math. Soc. 183 (1973) 487-494. MR 0326461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] C. R. Putnam. Hyponormal operators having real parts with simple spectra . Trans. Amer. Math. Soc. 172 (1972) 447-464. MR 0310689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Glenn R. Luecke. Topological properties of paranormal operators on Hilbert space . Trans. Amer. Math. Soc. 172 (1972) 35-43. MR 0308839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] John W. Bunce and James A. Deddens. Irreducible representations of the $C\sp{\ast} $-algebra generated by an $n$-normal operator . Trans. Amer. Math. Soc. 171 (1972) 301-307. MR 0306930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2